# SDR HALA2016111900518

- Difficulty date: November 19, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 52,844 hours, 9,576 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ROW LIGHT INOP FROM EAT 1A TO 24 A. REMOVED & REPLACED POWER SUPPLY ASSY M1557 & M1558 PER AMM 33-51-07. OPERATIONAL CHECK OK.
